loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Authors: M. M. Belhaouane ; R. Mtar ; H. Belkhiria Ayadi and N. Benhadj Braiek

Affiliation: École Polytechnique de Tunis (EPT), Tunisia

ISBN: 978-989-674-001-6

Keyword(s): Nonlinear polynomial systems, Lyapunov stability theory, Robust control, Power systems, Linear matrix inequalities.

Related Ontology Subjects/Areas/Topics: Informatics in Control, Automation and Robotics ; Modeling, Simulation and Architectures ; Nonlinear Signals and Systems ; Robotics and Automation ; Signal Processing, Sensors, Systems Modeling and Control

Abstract: In this paper, robust quadratic stabilization of nonlinear polynomial systems within the frame work of Linear Matrix Inequalities (LMIs) is investigated. The studied systems are composed of a vectoriel polynomial function of state variable, perturbed by an additive nonlinearity which depends discontinuously on both time and state. Our main objective is to show, by employing the Lyapunov stability direct method and the Kronecker product properties, how a polynomial state feedback control law can be formulated to stabilize a nonlinear polynomial systems and, at the same time, maximize the bounds on the perturbation which the system can tolerate without going unstable. The efficiency of the proposed control strategy is illustrated on the Turbine - Governor system.

PDF ImageFull Text

Download
Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 54.234.208.87

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
M. Belhaouane M.; Mtar R.; Belkhiria Ayadi H.; Benhadj Braiek N. and (2009). AN APPROACH OF ROBUST QUADRATIC STABILIZATION OF NONLINEAR POLYNOMIAL SYSTEMS - Application to Turbine Governor Control.In Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-989-674-001-6, pages 148-155. DOI: 10.5220/0002213901480155

@conference{icinco09,
author={M. {M. Belhaouane} and R. Mtar and H. {Belkhiria Ayadi} and N. {Benhadj Braiek}},
title={AN APPROACH OF ROBUST QUADRATIC STABILIZATION OF NONLINEAR POLYNOMIAL SYSTEMS - Application to Turbine Governor Control},
booktitle={Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2009},
pages={148-155},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0002213901480155},
isbn={978-989-674-001-6},
}

TY - CONF

JO - Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - AN APPROACH OF ROBUST QUADRATIC STABILIZATION OF NONLINEAR POLYNOMIAL SYSTEMS - Application to Turbine Governor Control
SN - 978-989-674-001-6
AU - M. Belhaouane, M.
AU - Mtar, R.
AU - Belkhiria Ayadi, H.
AU - Benhadj Braiek, N.
PY - 2009
SP - 148
EP - 155
DO - 10.5220/0002213901480155

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.